# SDR ECPR2018112981439

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: General aviation
- Filed by: Skyborne Airline Academy Inc, repair station ECPR466D
- Aircraft: N8584T
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844162
- Aircraft time: 633 hours
- Engine: Lyc IO360C1C6
- Engine time: 633 hours
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bumper
- Part number: 37970005
- Condition: Broken
- Location: Nlg
- Part time: 120 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, THE OVERMOULDED RUBBER BUMPER ON THE NOSE GEAR RETRACTION
STOP WAS FOUND BROKEN. THE RUBBER WAS SPLIT AT THE POINT OF CONTACT WITH THE RETRACTION
DRAG LINK. THIS AICRAFT HAS HAD THIS PART REPLACED FOUR TIMES DURING THE PAST SIXTEEN
MONTHS FOR THE SAME ISSUE.
